# SDR FDEA201112025128

- Difficulty date: December 2, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING FRAME REPAIR AT BS 1340, STR 22R-26R  MISREPAIRED.  REMOVED AND REPLACED FRAME AND SPLICE BS 1340 IAW SRM 51-40-02 AND DRAWING146N1028.  MAJOR REPAIR.
